A note on partially ordered compacta.
Carruth, J. H.
Pacific J. Math., Tome 27 (1968) no. 3, p. 229-231 / Harvested from Project Euclid
Publié le : 1968-05-14
Classification:  54.56
@article{1102991453,
     author = {Carruth, J. H.},
     title = {A note on partially ordered compacta.},
     journal = {Pacific J. Math.},
     volume = {27},
     number = {3},
     year = {1968},
     pages = { 229-231},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102991453}
}
Carruth, J. H. A note on partially ordered compacta.. Pacific J. Math., Tome 27 (1968) no. 3, pp.  229-231. http://gdmltest.u-ga.fr/item/1102991453/